# SDR UIEA2018051600905

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,625 hours, 22,411 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 106170756D
- Part serial: 95396143
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON GROUND.   R & R THE APU IGNITION UNIT IAW AMM 49-41-03. OPS CHECKED GOOD.
